# SDR SWAA2019022730071

- Difficulty date: January 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TIE DOWN TRACK CRACKED BETWEEN BS 747 TO BS 767, RBL 13.84.  R&R TIE DOWN TRACK PER SRM & DWG.
